Original Articles

PRIMITIVITY IN MATRIX NEAR-RINGS

Published in: Quaestiones Mathematicae
Volume 9, issue 1-4, 1986 , pages: 459–469
DOI: 10.1080/16073606.1986.9632127
Author(s): Andries, P.J. van der WaltDepartment of Mathematics, Republic of South Africa
Keywords: 16A76

Abstract

The relationships between modules of a near-ring R and the matrix near-ring IMn(R) are studied, especially as regards primitivity. It is shown that R is 2-primitive iff IMn(R) is.

Get new issue alerts for Quaestiones Mathematicae